# SDR SWAA2020080304761

- Difficulty date: July 29, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 58,924 hours, 34,717 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242BF FWD OTBD CORNER HAS DAMAGE.  REPAIRED FWD O/B CORNER OF FLOORBOARD 242BF WITH CORE DAMAGE. IAW B737-700 SRM 53-00-50-2R-10; SRM 53-00-50-2R-0
